Potential conflict of interest: None reported.
Recurrent acute dystonic reaction and oculogyric crisis despite withdrawal of dopamine receptor blocking drugs†
Article first published online: 1 MAY 2009
Copyright © 2009 Movement Disorder Society
Volume 24, Issue 8, pages 1226–1229, 15 June 2009
How to Cite
Schneider, S. A., Udani, V., Sankhla, C. S. and Bhatia, K. P. (2009), Recurrent acute dystonic reaction and oculogyric crisis despite withdrawal of dopamine receptor blocking drugs. Mov. Disord., 24: 1226–1229. doi: 10.1002/mds.22532
- Issue published online: 18 JUN 2009
- Article first published online: 1 MAY 2009
- Manuscript Accepted: 13 FEB 2009
- Manuscript Received: 24 NOV 2008
- Brain Research Trust, UK
Additional Supporting Information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.